# SDR JJBA20240314056

- Difficulty date: February 28, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Frms 38-46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 RH GUSSET #4 BTW FR 38-46 CORRODED. IN CF3 RH GUSSET #4 BTW FR 38-46 FOUND CORRODED OUT OF LIMIT. RH GUSSET #4 REPLACED.
